# SDR JGV2001F00015

- Difficulty date: October 31, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N816MC
- Make and model: Lear 55LEAR
- Aircraft serial: 035
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 6,584 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF LOWER AFT DOOR FRAME AND SUPPORT BOX STRUCTURE.  CONTAMINATION OF FIBERGLASS INSULATION WITH WATER LED TO CORROSION OF STRUCTURE IN THIS UNACCESSIBLE AND CLOSED AREA.  (PN OF CORRODED PARTS: 5410160-39, 5410557-112, 5415572-46, 5410557-16, 5410557-2, 5410160-24, 5410558-14, 5410558-27)
